Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Urinary tract infection, burning sensation, rashes on vaginal lips. Bacterial or fungal infection?

I have UTI right now and my doctor gave me an antibiotic and another medication to help the burning, but it hasn t been getting any better. However I have a rash on my lower lips in my vagina that stings and burns when I walk or move very bad I don t know what a could be? I m really worried. It is so painful could it be bacteria or fungus? Please help if there is an ointment or cream I can buy to put on it
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dec 2012

thanks for posting your query,

I am so sorry for your troubles and I understand it must really be difficult dealing with such a situation.
How ever, it is possible that the antibiotics given might not be effective against the causative microbes causing the burning sensation you are feeling. This could either be because of resistance or that it might be an atypical germ causing the infection.
So saying, you might require a urine analysis plus culture to actually isolate the germ responsible.
Also the rashes you are having at the vulva of your vagina might be due to fungi or even bacteria. Also, some rare causes of UTI can be yeast infection which needs to be treated specifically with antifungi medication.
So saying, you need to revisit your doctor who may decide to place you directly on another treatment option or first run another urine tests before proceeding with given you treatment. Also needs to confirm that the rash you are having is actually caused by fungi before prescribing a cream such as miconazole or ketokonazole cream etc to deal with this infection.

Hope this helps and wish you the best.
Dr. Nsah
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor